A probablistic analysis of the multiknapsack value function

M. Meanti, A.H.G. Rinnooy Kan, L. Stougie, C. Vercellis

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    4 Downloads (Pure)

    Abstract

    The optimal solution value of the multiknapsack problem as a function of the knapsack capacities is studied under the assumption that the profit and weight coefficients are generated by an appropriate random mechanism. A strong asymptotic characterization is obtained, that yiclds a closed form expression for certain special cases.
    Original languageEnglish
    Pages (from-to)237-247
    Number of pages11
    JournalMathematical Programming
    Volume46
    Issue number2
    DOIs
    Publication statusPublished - 1990

    Fingerprint

    Dive into the research topics of 'A probablistic analysis of the multiknapsack value function'. Together they form a unique fingerprint.

    Cite this